# SDR CALA2017072102306

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 62,335 hours, 25,520 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Part serial: 7486
- Condition: Faulty
- Location: Galley
- Part time: 3,530 hours, 1,554 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PER INBD FLT ATTN, AFT GALLEY OVEN R42 VERY HOT AFTER 10 MIN ON, OVEN CB R42 TRIPPED, G3 GALLEY CB PANEL VERY HOT, PER INBD FLT ATTN WHEN OVEN DOOR OPENED ELECTRIC SMELL. REMOVED AND REPLACED OVEN AT LOCATION R42 IAW AMM 25-35-19. OPS CHECK GOOD.
